Asian Journal of Mathematics

Newest issue

Volume 17 (2013)

Number 4

Contents

Characterizations of projective spaces and hyperquadrics

Stéphane Druel and Matthieu Paris

pp. 583-596

The overconvergent frobenius

Robert F. Coleman

pp. 617-620

Spacelike foliations by $(n - 1)$-umbilical hypersurfaces in spacetimes

A. Gervasio Colares and Oscar Palmas

pp. 621-644

Noether’s problem and unramified Brauer groups

Akinari Hoshi, Ming-Chang Kang, and Boris E. Kunyavskii

pp. 689-714

Eigenvalues of Hecke operators on Hilbert modular groups

Roelof W. Bruggeman and Roberto J. Miatello

pp. 729-758

Website copyright © by International Press of Boston, Inc. All rights reserved.

This page last updated: 2014 Jan 15 4:51 pm EST.